Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 2, Pages 297-305
http://dx.doi.org/10.1155/S0161171283000253

An amenability property of algebras of functions on semidirect products of semigroups

Department of Mathematics, U. S. Naval Academy, Annapolis, MD 21402, USA

Received 2 March 1982; Revised 28 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao-Ting Lerner, “An amenability property of algebras of functions on semidirect products of semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 297-305, 1983. https://doi.org/10.1155/S0161171283000253.